# SDR QXEA200501085

- Difficulty date: July 1, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 17,978 hours, 25,966 cycles
- Engine: Pwa PW123D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 312306401
- Part serial: MM0109
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 8,692 hours, 12,014 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD. ON INITIAL CLIMB-OUT, NR 2 ENGINE TORQUE SURGED TO 101 PERCENT, THEN TO 126 PERCENT.  NO NOTICEABLE YAW OF AIRCRAFT, ALL OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED FLIGHT DATA RECORDER (980-4700-001) FOR DATA INFORMATION AND TORQUE SIGNAL CONTROL UNIT. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
